# SDR 06FDEA03140

- Difficulty date: August 29, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N414FE
- Make and model: Airbus A310-203
- Aircraft serial: 400
- Aircraft time: 30,496 hours, 23,889 cycles
- Engine: Ge CF680
- Engine time: 32,599 hours, 16,687 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Unknown
- Condition: Malfunctioned
- Location: Oil System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NR 1 OIL QTY WENT TO 3 QTS ON THE OIL QTY GAGE AND ON THE ECAM.  DID AN AIR TURNBACK AND OIL QUANTITY BEGAN TO RISE BACK TO NORMAL AFTER TURNING BASE LEG.  SERVICED 1 QT, PRESS AND OIL TEMP OK, MEL/CDL: 79-31-01-A CATEGORY: B EXPIRATION: 01SEP06 ENGINE NR 1 OIL QUANTITY INDICATIONS INOP.  INSTALLED NEW NR 1 ENG OIL QTY TRANSMITTER AND CHECKED GOOD PER MM 79-31-11-4 04.  OK FOR SERVICE.
